# SDR SCNA201906142070

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 54,380 hours, 30,337 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD 3000 LB IMBAL ON FUEL TANKS #1 & #2 ON CLIMBOUT. NO TURBULANCE, VERY SMOOTH, 1000LB IMBAL GOING THROUGH 10000 FT AND 2800 LB IMBAL AT TOP OF CLIMB, LANDED WITH 3000 LB IMBALANCE. PERFORMED FUEL IMBALANCE EXCEEDENCE INSP. ALSO PHASE 1A & 1B INSP. PERFORMED FQIS BITE AND CROSSFEED VALVE FUNC TEST, ALL WITH NO DEFECTS FOUND.
